# SDR ASAA2022120140989

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 53,711 hours, 15,637 cycles
- Engine: Cfmint CFM567B27
- Engine time: 56,051 hours, 16,581 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hook
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 56,061 hours, 16,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C SBCFM56-7B-72-1074-1 NOTED THAT THE AFT SIDE OF THE 3RD STAGE J-HOOK IS COMPLETELY WORN THROUGH AT BOTH THE 6 O'CLOCK AND THE 12 O'CLOCK POSITIONS. SEE INSP SERVER FOR PICTURES AND REPORT. PER T/C STEP 8 ENGINE MUST BE REMOVED WITHIN 10 CYCLES. ENGINE SERIAL # 894536 POSITION 1. GROUNDED - YES. REMOVED #1 ENGINE S/N 894536 REF ASA SHOP WO 1933328. INSTALLED ENGINE S/N 896992.
